Translator Disclaimer
2019 $G$-theory of root stacks and equivariant $K$-theory
Ajneet Dhillon, Ivan Kobyzev
Ann. K-Theory 4(2): 151-183 (2019). DOI: 10.2140/akt.2019.4.151

Abstract

Using the description of the category of quasicoherent sheaves on a root stack, we compute the G-theory of root stacks via localization methods. We apply our results to the study of equivariant K-theory of algebraic varieties under certain conditions.

Citation

Download Citation

Ajneet Dhillon. Ivan Kobyzev. "$G$-theory of root stacks and equivariant $K$-theory." Ann. K-Theory 4 (2) 151 - 183, 2019. https://doi.org/10.2140/akt.2019.4.151

Information

Received: 31 May 2017; Revised: 22 November 2018; Accepted: 10 December 2018; Published: 2019
First available in Project Euclid: 13 August 2019

zbMATH: 07102031
MathSciNet: MR3990783
Digital Object Identifier: 10.2140/akt.2019.4.151

Subjects:
Primary: 14A20, 14L30, 19D10, 19E08

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 2 • 2019
MSP
Back to Top